MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE
Catalog Number 3549315
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old female patient underwent an unknown procedure with mentor cpx 4 breast tissue expander with suture tabs 650cc implants which the right side failed to inflate after initial inflation and six weeks after implantation.As a result patient had the expander removed and replaced with allergan device as follow: catalog number tcm-375, lot number 2993976, serial number (b)(4) on (b)(6) 2018.

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7852908
Report Number1645337-2018-05408
Device Sequence Number1271970
Product Code LCJ
UDI-Device Identifier00081317006817
UDI-Public00081317006817
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number3549315
Device Lot Number6797947
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR